# SDR DALA12000253123

- Difficulty date: May 23, 2012
- Submitted: May 24, 2012
- Operation: Air carrier
- Aircraft: N323NB
- Make and model: Airbus A319-114
- Aircraft serial: 1453
- Aircraft time: 31,398 hours, 16,156 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD UTILITY DUMMY RAIL -Y1292 HAS CORROSION ON SEAT TRACK CROWN AFT OF FR 20.  BLENDED AREA IAW SRM 51-74-00.  ORIG MAT. 0.150 DAMAGE DIM. L=.500 W.300 D=.075.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-15 FIG 101.  REMOVED AND REPLACED SEAT TRACK IAW SRM 51-42-11.
